# SDR IPXA2024091007025

- Difficulty date: September 10, 2024
- Submitted: September 10, 2024
- Operation: Air carrier
- Aircraft: N254UP
- Make and model: Doug MD-11F
- Aircraft serial: 48406
- Aircraft time: 83,312 hours, 19,161 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Unsecure
- Location: Zone 800
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW ENTRY L1 DOOR EVACUATION SLIDE NOT SECURED. COMPLETED L1 EVACUATION SLIDE INSTALL REF AMM 25-62-02-400 THIS CLEARS MEL PLACARD REMOVED
